# SDR HALA2010071800305

- Difficulty date: July 18, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 401 hours, 82 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ATB - GREEN HYD SYS ECAM SHOWS LOW QTY.  ACCOMPLISHED TSM 29-11-00-810-832 STEP 4, A, (1), (A), 1, A IAW DELTA TECH SVC. FOUND NO FAULTS, CONTINUITY OF 0.8 OHM & NO SHORTS TO GROUND. G RSVR LO LVL SW 10JS1 HAS A SHORT OF 2.5K OHM FROM PIN A TO THE CASE. CONTINUITY CHECK OK & NO SHORTS TO GND OF WIRING FROM SDACS TO HSMU TO SW 10JS1. SDAC'S INSTALLED & TEST OK IAW AMM 31-55-34-400-801. ECAM G HYD SYS QTY, CHECK OK. REPLACED GREEN HYD. RESERVOIR LOW LEVEL SWITCH IAW AMM 29-31-12-000-801-0. REPLACED GREEN HYD. RESERVOIR LOW LEVEL SWITCH IAW AMM 29-31-12-000-801-0, REPLACED HSMU IAW AMM 29-11-34-000-801-0, GROUND TEST OK.
